RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Werner, Reinhard F

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:200
Abstract pages:1219
Full texts:302
References:79

http://www.mathnet.ru/eng/person18125
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/181915

Publications in Math-Net.Ru
2017
1. I. Siemon, A. S. Holevo, R. F. Werner, “Unbounded generators of dynamical semigroups”, Open Syst. Inf. Dyn., 24:4 (2017), 1740015, 24 pp.  mathnet  mathscinet  isi  scopus
2005
2. R. F. Werner, A. S. Holevo, M. E. Shirokov, “On the notion of entanglement in Hilbert spaces”, Uspekhi Mat. Nauk, 60:2(362) (2005),  153–154  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 359–360  isi  scopus
2000
3. G. G. Amosov, A. S. Holevo, R. F. Werner, “On the Additivity Conjecture in Quantum Information Theory”, Probl. Peredachi Inf., 36:4 (2000),  25–34  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:4 (2000), 305–313

Presentations in Math-Net.Ru
1. The role of quantum classical hybrid systems in the theory of measurement
R. F. Werner
International conference "Quantum information, statistics, probability" with a special session dedicated to A. S. Holevo's 75-th birthday
September 13, 2018 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019